Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 12, NWS Jacksonville, FL

March 3, 2012Coffee County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 3, 2012, 9:37 AM EST for Coffee County, Georgia. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2012, 9:37 AM EST (14:37 UTC)
Expired
Mar 3, 2012, 10:15 AM EST
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Coffee County, GA

What was reported inside it

TimeReportWhereRemark
Mar 3, 10:00 AM ESTTSTM WND DMGBroxton, GAEMA REPORTED STRUCTURE DAMAGE TO A BUILDING WITH ROOF REMOVED.
Mar 3, 10:06 AM ESTTSTM WND DMGWest Green, GAEMA REPORTED POWERLINES DOWN IN WEST GREEN.
Mar 3, 10:15 AM ESTFUNNEL CLOUD3 N West Green, GAPOSSIBLE FUNNEL CLOUD HWY221 3 MILE NORTH OF WEST GREEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 7:35 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 2.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WUUS52 KJAX 031437
SVRJAX
GAC069-031515-
/O.NEW.KJAX.SV.W.0012.120303T1437Z-120303T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
937 AM EST SAT MAR 3 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1015 AM EST

* AT 937 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES WEST OF PRIDGEN TO 10 MILES
  SOUTHWEST OF AMBROSE...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH
  OF AMBROSE TO 8 MILES SOUTHEAST OF OCILLA...AND MOVING EAST AT 45
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  AMBROSE...PRIDGEN...BROXTON...DOUGLAS AND WEST GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON
FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3167 8284 3167 8268 3149 8278 3149 8309
      3160 8305 3168 8299 3177 8300 3179 8284
TIME...MOT...LOC 1437Z 259DEG 40KT 3173 8297 3153 8310

$$
1 follow-up statement
068 
WWUS52 KJAX 031455
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
955 AM EST SAT MAR 3 2012

GAC069-031515-
/O.CON.KJAX.SV.W.0012.000000T0000Z-120303T1515Z/
COFFEE GA-
955 AM EST SAT MAR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EST
FOR NORTHERN COFFEE COUNTY...

AT 955 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF PRIDGEN
TO BROXTON...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF
BROXTON TO BROXTON...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON
FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3155 8301 3161 8299 3168 8296 3177 8295
      3179 8284 3167 8284 3167 8268 3149 8278
TIME...MOT...LOC 1455Z 259DEG 40KT 3177 8274 3157 8287

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:50 AM EST, 5 hours 47 minutes earlier.

Area forecast discussion, Mar 3, 3:50 AM EST, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 AM EST SAT MAR 3 2012

...SLIGHT RISK OF SEVERE STORMS AND FLOOD WATCH FOR SE GA THIS AFTN
AND EARLY THIS EVENING....

.SHORT TERM...TODAY...A COUPLE OF PRE-FRONTAL LINES OF SHOWERS AND
STORMS WILL APPROACH OUR WNW ZONES LATE THIS MORNING. SHOWERS AND
STORMS WILL INCREASE IN COVERAGE AND INTENSITY ACROSS SE GA WITH
SCATTERED DEVELOPMENT ACROSS NE FL THIS AFTN ASSOCIATED WITH THE WEST
COAST SEA BREEZE. DYNAMICS AND THERMODYNAMICS STILL SUPPORT STRONG
TO SEVERE STORMS ACROSS SE GA LATE THIS AFTN AND EVENING WITH THE
MAIN CONVECTIVE HAZARDS LARGE HAIL AND DAMAGING WIND GUSTS ACROSS SE
GA...WITH STRONG WIND GUSTS POSSIBLE IN SEA BREEZE CONVECTION ACROSS
NE FL THIS AFTN.

FARTHER SOUTH AND EAST BETTER DIURNAL MIXING WILL SUPPORT LAKE WIND
ADVISORY CONDITIONS ACROSS NE FL AND COASTAL SE GA. HIGH TEMPS WILL
RANGE FROM THE MID 70S UNDER CLOUDY SKIES ACROSS SE GA TO THE MID
80S ACROSS OUR SE FL ZONES UNDER PARTLY CLOUDY SKIES AND
WARM...WINDY SW FLOW.

A FLOOD WATCH HAS BEEN ISSUED FOR SE GA WHERE MODEL CONSENSUS
SUPPORTS WIDESPREAD 2-4 INCH RAINFALL AMTS THIS AFTN INTO THIS
EVENING ASSOCIATED WITH THE STALLING SFC COLD FRONT THIS AFTN...THEN
A STRATIFORM AREA OF PRECIP DEVELOPS TRAILING THE SFC FRONT ACROSS
SE GA THIS EVENING AS UPPER LEVEL FORCING ENHANCES LIFT. WHERE
TRAINING CELLS OCCUR THIS AFTN INTO EARLY EVENING ACROSS SE
GA...LOCALLY HEAVIER RAINFALL AMTS (4-6 INCHES) IN ADDITION TO THE
WIDESPREAD 2-4 INCHES COULD CREATE FLOODING PROBLEMS IN URBAN AN
LOW LYING AREAS. THE FLOOD WATCH IS IN EFFECT FROM 18Z THIS AFTN TO
06Z TONIGHT.

TONIGHT...LOW WILL DEVELOP ALONG THE FRONT ACROSS SE GA THAT WILL
SLOW ITS PROGRESS AND ENHANCE THE HEAVY RAINFALL IN TRAINING
THUNDERSTORM ACTIVITY ESPECIALLY DURING THE EVENING HOURS. AS LOW
PULLS NE INTO THE CAROLINAS IT WILL FINALLY START TO PUSH FRONT SE
INTO NE FL WITH LOCALLY HEAVY RAINFALL IN TSTM ACTIVITY STILL
POSSIBLE BUT FOR NOW WILL END FLOOD WATCH FOR SE GA AROUND MIDNIGHT.
GUSTY WINDS WILL STILL BE POSSIBLE IN LINGERING STRONG TSTM
ACTIVITY. WIDESPREAD STORM TOTAL RAINFALL AMOUNTS STILL IN THE 1-3
INCH RANGE WITH ISOLATED HIGHER AMOUNTS OF 3-5 INCHES.

SUNDAY...WIDESPREAD SHOWER ACTIVITY WITH A FEW RUMBLES OF THUNDER
POSSIBLE EARLY. SHOWERS WILL THEN PUSH OFFSHORE WITH THE FRONT BY
THE AFTERNOON HOURS. CLEARING SKIES DURING THE AFTERNOON WITH WINDY
CONDITIONS DEVELOPING AS W/NW FLOW INCREASES TO 15 TO 25 MPH WITH
GUSTS TO 40 MPH EXPECTED AND WIND ADVISORIES WILL LIKELY BE NEEDED.
MAX TEMPS WILL ONLY REBOUND INTO THE LOWER/MIDDLE 60S.

SUNDAY NIGHT...BECOMING CLEAR AND COOL BEHIND COLD FRONTAL PASSAGE
WITH MIN TEMPS FALLING INTO THE 35-40 DEGREE RANGE OVER INLAND AREAS
WITH SOME PATCHY FROST POSSIBLE. IN THE 40S ALONG THE COAST AND ST
JOHNS RIVER BASIN.

MONDAY...SUNNY AND BREEZY AS LOW PASSING THROUGH THE CAROLINAS
PUSHES DRY COLD FRONTAL PASSAGE THROUGH THE REGION. WEST TO
NORTHWEST WINDS WILL INCREASE TO 15-20 MPH WITH GUSTS TO 30 MPH
POSSIBLE.

.LONG TERM...TUESDAY THROUGH FRIDAY...
HIGH PRESSURE WILL REMAIN NORTH OF THE REGION THROUGH THE PERIOD
WITH ONSHORE FLOW KEEPING TEMPERATURES NEAR SEASONABLE LEVELS. THE
ONSHORE FLOW WILL KEEP ISOLATED SHOWERS OVER THE COASTAL WATERS WITH
A FEW REACHING THE COAST AT TIMES...BUT WAY TOO EARLY TO PINPOINT
BEST TIMES FOR SHOWER ACTIVITY.

&&

.AVIATION...IFR CIGS WILL CONTINUE TO IMPACT FL TERMINALS EARL THIS
MORNING...THEN INCREASE TO MVFR AFTER SUNRISE. SSI WILL HAVE IFR
CIGS ENCROACH FROM THE WEST THIS MORNING. CONVECTION APPROACHES ALL
TERMINALS FROM THE WEST THIS AFTN...IMPACTING SSI AND GNV FIRST. LOW
LEVEL WIND SHEAR CONTINUES IN THE TAFS THIS MORNING WITH BREEZY SW
FLOW AFTER SUNRISE WITH GUSTS OF 30 TO 35 MPH.

&&

.MARINE...
HAVE UPDATED THE MARINE TO INCLUDE A GALE WATCH FOR THE STRONG FLOW
ALONG THE FRONTAL PASSAGE LATE TONIGHT AND THE STRONG NW PUSH BEHIND
THE FRONT ON SUNDAY. SUSTAINED WINDS AT 25-30 KNOTS WITH GUSTS OF
35-40 KNOTS POSSIBLE. SEAS MAY BUILD AS HIGH AS 7-11 FEET OVER THE
OFFSHORE WATERS. AN EXTENDED PERIOD OF ONSHORE FLOW FROM TUESDAY
THROUGH THE END OF THE WEEK WILL KEEP WINDS/SEAS ELEVATED INTO
ADVISORY LEVELS AT TIMES.

RIP CURRENTS: LOW RISK THROUGH MONDAY...THEN BECOMING MODERATE TO
POSSIBLY HIGH TUESDAY THROUGH FRIDAY OF NEXT WEEK WITH EXTENDED
PERIOD OF ONSHORE FLOW. BREAKER HEIGHTS WILL LIKELY BUILD INTO THE
5-7 FT RANGE LATE NEXT WEEK.

&&

.FIRE WEATHER...
HAVE EXPANDED THE FIRE WEATHER WATCH INTO ALL AREAS OF NE FL AND SE
GA AS STRONG W/NW WINDS AT 15-25 MPH WITH GUSTS TO 40 MPH WILL
COMBINE WITH RH VALUES THAT MAY DROP DOWN INTO THE 25-35% RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  77  47  63  40 / 100 100  70   0
SSI  76  48  59  44 /  90 100  90   0
JAX  84  50  63  38 /  60 100  90   0
SGJ  84  52  61  43 /  50  90  90   0
GNV  83  52  63  37 /  50 100  80   0
OCF  86  54  63  37 /  30  90  80   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

GA...FLOOD WATCH FROM 1 PM EST THIS AFTERNOON THROUGH LATE TONIGHT
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
     INLAND GLYNN.

AM...GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 AM EST SUNDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EST SUNDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

HESS/ENYEDI
Hazardous weather outlook, Mar 3, 8:07 AM EST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
807 AM EST SAT MAR 3 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-040700-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
807 AM EST SAT MAR 3 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...TORNADO WATCH 68 IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA
TODAY...

...SLIGHT RISK OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL POSSIBLE
THIS AFTERNOON AND TONIGHT...

...FLOOD WATCH FOR SOUTHEAST GEORGIA THIS AFTERNOON AND TONIGHT...

...SMALL CRAFT ADVISORIES TONIGHT AND SUNDAY...

...GALE WATCH FOR THE OFFSHORE WATERS TONIGHT AND SUNDAY...

...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR NORTHEAST FLORIDA...

.DAY ONE...TODAY AND TONIGHT...

A STRONG FRONTAL SYSTEM WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS
WILL IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA LATER TODAY.
A TORNADO WATCH IS NOW IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA
THROUGH 2 PM. IN ADDITION...DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE LATER THIS MORNING AND IN THE AFTERNOON ACROSS SOUTHEAST
GEORGIA. SCATTERED STRONG STORMS CAPABLE OF GUSTY WINDS WILL BE
POSSIBLE ACROSS NORTHEAST FLORIDA THIS AFTERNOON.

THE SQUALL LINE WILL STALL ACROSS SOUTHEAST GEORGIA THIS
AFTERNOON...AND PRODUCE WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4
INCHES. LOCALLY HEAVY RAINFALL...UP TO 6 INCHES...WILL BE POSSIBLE
WHERE TRAINING STORMS PROGRESS ACROSS SOUTHEAST GEORGIA AND A FLOOD
WATCH HAS BEEN ISSUED.

SUSTAINED SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 TO 40
MPH WILL BE POSSIBLE ACROSS NORTHEAST FLORIDA AND COASTAL SOUTHEAST
GEORGIA TODAY OUTSIDE OF THUNDERSTORM ACTIVITY. A LAKE WIND ADVISORY
HAS BEEN ISSUED.

SMALL CRAFT ADVISORIES ARE IN EFFECT TONIGHT FOR STRONG WINDS
FOLLOWING THE COLD FRONTAL PASSAGE. A GALE WATCH HAS ALSO BEEN
ISSUED FOR THE OFFSHORE WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY...

RELATIVE HUMIDITIES WILL FALL TO CRITICAL LEVELS SUNDAY...WITH A
FIRE WEATHER WATCH FOR NORTHEAST FLORIDA SUNDAY AFTERNOON. DRY AND
BREEZY CONDITIONS WILL LIKELY CONTINUE ON MONDAY.

A LONG PERIOD OF ONSHORE FLOW WILL START ON TUESDAY AND LAST THROUGH
THE END OF THE WEEK. ELEVATED RISK OF RIP CURRENTS CAN BE EXPECTED
ALONG WITH POSSIBLE COASTAL FLOODING AND BEACH EROSION AS THE FULL
MOON IMPACTS TIDAL LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY AND EARLY TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:19 AM ESTLake Wind AdvisoryJAXCamden, Glynn13 hr
Mar 3, 3:06 AM ESTFlood WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more21 hr
Mar 3, 9:59 AM ESTTornado WarningJAXCoffee31 min
Mar 3, 10:12 AM ESTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis33 min
Mar 3, 10:31 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis29 min
Mar 3, 10:48 AM ESTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis42 min
Mar 3, 11:01 AM ESTSpecial Weather StatementJAXWayne44 min
Mar 3, 11:07 AM ESTSpecial Weather StatementJAXAtkinson38 min
Mar 3, 11:39 AM ESTSpecial Weather StatementJAXBacon36 min
Mar 3, 12:03 PM ESTTornado WarningJAXAtkinson, Clinch, Ware42 min
Mar 3, 12:42 PM ESTTornado WarningJAXBrantley, Pierce, Ware48 min
Mar 3, 12:50 PM ESTSpecial Weather StatementJAXWayne40 min
Mar 3, 12:55 PM ESTSevere Thunderstorm WarningJAXWayne21 min
Mar 3, 1:13 PM ESTTornado WarningJAXBrantley, Pierce, Wayne47 min
Mar 3, 1:17 PM ESTTornado WarningJAXAtkinson, Clinch, Ware43 min
Mar 3, 1:43 PM ESTTornado WarningJAXBrantley, Glynn, Wayne25 min
Mar 3, 2:02 PM ESTTornado WarningJAXBrantley, Pierce, Ware43 min
Mar 3, 2:04 PM ESTAreal Flood WarningJAXAtkinson, Clinch, Pierce, Ware116 min
Mar 3, 2:27 PM ESTTornado WarningJAXBrantley, Glynn, Pierce, Wayne28 min
Mar 3, 2:44 PM ESTTornado WarningJAXGlynn31 min
Mar 3, 2:59 PM ESTSpecial Weather StatementJAXClinch46 min
Mar 3, 3:31 PM ESTAreal Flood WarningJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more119 min
Mar 3, 4:04 PM ESTSpecial Weather StatementJAXClinch, Echols, Ware41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.